Alert archive / Georgia / Tornado Warnings in 2021

Tornado Warning 16, NWS Atlanta, GA

March 26, 2021Coweta County, Georgia

NWS Atlanta, GA issued this tornado warning at Mar 26, 2021, 12:14 AM EDT for Coweta County, Georgia. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2021, 12:14 AM EDT (04:14 UTC)
Expired
Mar 26, 2021, 12:23 AM EDT
In force
9 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Emergency
Tornado emergency
Tornado
Observed
Damage threat
Catastrophic
Hail
1.5 in

County Coweta County, GA

The radar

The Atlanta radar (KFFC), 17 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 7:46 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.2 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
476 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted.

343 
WFUS52 KFFC 260414
TORFFC
GAC077-260500-
/O.NEW.KFFC.TO.W.0016.210326T0414Z-210326T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Peachtree City GA
1214 AM EDT Fri Mar 26 2021

...TORNADO EMERGENCY FOR NEWNAN...

The National Weather Service in Peachtree City has issued a

* Tornado Warning for...
  North central Coweta County in west central Georgia...

* Until 100 AM EDT.
    
* At 1214 AM EDT, a confirmed large and destructive tornado was
  observed over Thomas Crossroads, or near Newnan, moving northeast
  at 50 mph.

  TORNADO EMERGENCY for NEWNAN. This is a PARTICULARLY DANGEROUS 
SITUATION. TAKE COVER NOW!

  HAZARD...Deadly tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* Locations impacted include...
  Newnan and Madras. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3335 8475 3346 8483 3349 8476 3339 8467
      3336 8468
TIME...MOT...LOC 0414Z 244DEG 43KT 3340 8471 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
HAIL...1.50IN

$$
1 follow-up statement
752 
WWUS52 KFFC 260423
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1223 AM EDT Fri Mar 26 2021

GAC077-260433-
/O.CAN.KFFC.TO.W.0016.000000T0000Z-210326T0500Z/
Coweta GA-
1223 AM EDT Fri Mar 26 2021

...THE TORNADO WARNING FOR NORTH CENTRAL COWETA COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for west central
Georgia.

East Coweta County remains under a TORNADO EMERGENCY.

LAT...LON 3335 8475 3346 8483 3349 8476 3339 8467
      3336 8468
TIME...MOT...LOC 0422Z 244DEG 43KT 3345 8459 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Mar 25, 10:33 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Mar 25, 10:33 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1033 PM EDT Thu Mar 25 2021

.UPDATE...

Expanded Tornado Watch into far NW counties given some cell
redevelopment trends in eastern AL and collab with SPC.

Baker

&&

.PREV DISCUSSION... /Issued 1013 PM EDT Thu Mar 25 2021/

PREV DISCUSSION... /Issued 846 PM EDT Thu Mar 25 2021/

UPDATE...

Training cells and heavy rain across far north GA has resulted in
1-3 inches and locally higher near 5 inches this evening. Keeping
Flash Flood Watch going through overnight with additional 1-3
inches possible along with ongoing warnings in effect. Still
monitoring for severe/tor potential given ample high shear and
decent instability axis advecting in from west and south ahead of
main front. Tornado Watch in effect through 2 AM across northwest
half of CWA. Made slight pop adjustments and added severe mention
in weather grids, otherwise previous fcst and expected storm
threats continue with little change made.

Baker

PREV DISCUSSION... /Issued 810 PM EDT Thu Mar 25 2021/

UPDATE...

00z Aviation update below.

Baker

PREV DISCUSSION... /Issued 348 PM EDT Thu Mar 25 2021/

SHORT TERM /Tonight through Friday Night/...

Widespread showers and a few thunderstorms are underway across
north Georgia this afternoon, mainly along and north of a line
from Cedartown to Roswell to Flowery Branch, where a warm front is
situated. This warm front is extending out from a surface low
located over the ArkLaMiss, placing the CWA within a warm, moist,
unstable environment this afternoon. A Tornado Watch is in effect
for northwestern GA until 9 PM EDT, where 0-1 km SRH values are an
impressive 350-450 m^2/s^2. In addition to the tornado threat,
this area will be ripe for supercells capable of large hail and
damaging wind gusts through the afternoon and evening.

The threat for severe storms will continue overnight into early
Friday morning as the surface low (at that point located over the
Great Lakes region) drives a cold front across the CWA from west
to east. CAMs generally show a broken line of storms entering
northwestern GA around 02z-04z, pushing through metro Atlanta
between 05z-10z. The threat for severe storms will continue to be
maximized across northern and western GA, where several severe
weather parameters are forecast to come together. At the upper
levels, a strong shortwave trough will lift northeast across the
Great Lakes region overnight, maintaining broad ascent across the
CWA (though the strongest upper dynamics will remain well to our
northwest). Still, some 65-75 kts of bulk shear will be in place
over northern and western GA overnight. In addition, 0-3 km SRH
values of 350-450+ m^2/s^2 and 0-1 km SRH values of 250-350+
m^2/s^2 will maintain a threat for organized, rotating storms with
tornadic potential. RAP and NAM significant tornado parameter
values across this portion of the CWA are 3 to 6, so the concern
for isolated tornadoes (some strong and/or long-tracked possible)
is certainly there. Even with the nighttime arrival of the storms,
MUCAPE will be 1000-1500 J/kg and forecast soundings suggest mid-
level lapse rates around 7.5-8.0 C/km, so large hail will also be
a threat with the storms overnight.

The line of storms will continue progressing eastward tomorrow
morning into the afternoon across central and eastern GA, but
severe storm parameters look to be much more marginal. That said,
decent shear and instability could make for a few strong to severe
storms.

Martin

&&

.LONG TERM /Saturday through Thursday/...

At the start the forecast period on Saturday, the lingering
frontal boundary will begin to quickly lift back north across
north Georgia as a warm front. The best chance for rainfall will
thus be across the northern third or so of the area on Saturday.
Some embedded thunderstorm activity will be possible Saturday
initially associated with elevated instability north of the warm
front. Rainfall coverage will diminish farther south of the cold
front where temperatures will soar well into the 80s in central
Georgia.

On Sunday, shower and thunderstorm coverage will increase
appreciably as the cold front pushes southeastward into the CWA.
The threat for strong/severe thunderstorms appears considerably
lower with this system at this time as dynamics will be much more
limited, though a few stronger storms can't be ruled out. The
primary risk from Saturday into Sunday will be additional heavy
rainfall and flooding concerns across far north Georgia. These
areas will have already seen several inches of rain prior to the
weekend event, which could add another 1-2 inches of rainfall.

Guidance diverges by next week with respect to the evolution of
the upper low over the Southwest. The GFS maintains a southern
track shortwave along the Gulf Coast while the ECMWF lifts the low
northeastward into the Plains. At this point, kept slight chance
to low end chance PoPs on Tuesday given uncertainty. By midweek,
the next surface front approaches bringing increasing rain chances
areawide.

RW

&&

.AVIATION...
00Z Update...
TSRA could be in several rounds with initial pushing in from east
AL (tempo TS with VRB gusts near KATL for 01-05z period), then
could have redevelopment closer to front for the early morning
hours so will monitor for any tempo extension. Looks like MVFR
cigs overnight as well then improving from the north after 12/15z.
Southern sites could have more lingering showers or again some
storms Friday afternoon with stalling front. Winds initially
10-12 kts with some low end gusts possible out of SSE to SSW
(favoring SSW for KATL), then more west to NW shift 6-7 kts
behind front after 12z.

//ATL Confidence...00Z Update...
Medium on all elements.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  78  57  80 /  70  40  20  50
Atlanta         61  75  60  81 /  70  30  30  40
Blairsville     55  73  49  71 / 100  20  30  80
Cartersville    58  75  55  80 / 100  20  40  60
Columbus        66  77  64  85 /  60  50  20  10
Gainesville     60  75  55  75 /  90  30  30  70
Macon           68  77  63  86 /  50  50  20  20
Rome            57  76  53  79 / 100  10  40  70
Peachtree City  62  75  59  83 /  70  40  20  30
Vidalia         68  84  66  88 /  10  30   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 2 AM EDT Friday for the following zones:
Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...Dawson...
DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Gordon...Gwinnett...Hall...Haralson...Harris...Heard...Henry...
Jackson...Lumpkin...Madison...Meriwether...Murray...Newton...
North Fulton...Oconee...Paulding...Pickens...Pike...Polk...
Rockdale...South Fulton...Spalding...Troup...Union...Walker...
Walton...White...Whitfield.

Flash Flood Watch until 8 AM EDT Friday for the following zones:
Bartow...Catoosa...Chattooga...Cherokee...Dade...Dawson...
Fannin...Floyd...Gilmer...Gordon...Lumpkin...Murray...Pickens...
Polk...Towns...Union...Walker...White...Whitfield.

&&

SHORT TERM...Martin/Baker
LONG TERM....RW
AVIATION...Baker
Hazardous weather outlook, Mar 25, 9:28 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
928 PM EDT Thu Mar 25 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
928 PM EDT Thu Mar 25 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Numerous thunderstorms are expected across north and central
Georgia through the overnight hours as a strong frontal system
moves across the area. Several storms could become severe,
especially across north and west Georgia. Primary threats include
tornadoes, damaging wind gusts, and hail. A Tornado Watch is in
effect across portions of north Georgia and west central Georgia
through 2 AM.

Heavy rainfall continues across north Georgia as well. While 1 to
3 inches and locally up to 5 inches has fallen, an additional 1 to
3 inches is possible, therefore localized flash flooding and
river flooding could continue through the overnight hours. A
Flash Flood Watch remains in effect for north Georgia until 8 AM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated to scattered thunderstorms will continue across portions
of central and eastern Georgia on Friday as the surface front
continues to push through the forecast area.

There is a chance of thunderstorms and heavy rain over portions
of north and central Georgia on Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters activation is requested through Friday morning across
north and central Georgia. Please relay any information about
observed severe weather to the NWS while following all local,
state, and CDC guidelines.

In the hours before

Local storm report, Mar 25, 10:19 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 PM EDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLASH FLOOD      4 SE CALHOUN            34.46N  84.91W
03/25/2021                   GORDON             GA   DEPT OF HIGHWAYS

            ALL LANES CLOSED AT GA53 AND BLACKWOOD PLACE

&&

EVENT NUMBER FFC2100068

SNELSON
Local storm report, Mar 25, 10:23 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 PM EDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      1 WNW HEMP              34.89N  84.19W
03/25/2021                   FANNIN             GA   DEPT OF HIGHWAYS

            GA76 COMPLETELY WASHED OUT NEAR INTERSECTION WITH
            WRIGHT MILL RD

&&

EVENT NUMBER FFC2100069

SNELSON
Special weather statement, Mar 25, 10:28 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1028 PM EDT Thu Mar 25 2021

GAZ023-024-260300-
Hall GA-Banks GA-
1028 PM EDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL AND BANKS
COUNTIES UNTIL 1100 PM EDT...

At 1028 PM EDT...a strong thunderstorm was near Gainesville...moving
east at 60 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Gainesville, Homer, Oakwood, Lula, Gillsville, Pinefield Crossroads
and Hollingsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3448 8346 3446 8340 3442 8338 3432 8339
      3431 8338 3427 8359 3429 8362 3426 8366
      3422 8388 3429 8377 3443 8382 3449 8366
      3443 8361 3449 8354
TIME...MOT...LOC 0228Z 253DEG 51KT 3435 8382

HAIL...0.75IN
WIND...50MPH
Local storm report, Mar 25, 10:41 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1041 PM EDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     FLASH FLOOD      3 E PINSON              34.37N  85.01W
03/25/2021                   FLOYD              GA   DEPT OF HIGHWAYS

            ALL LANES CLOSED FROM HIGH WATER AT GA140 AT BUTTRUM RD
            MILE POST 9.88

&&

EVENT NUMBER FFC2100070

SNELSON
Special weather statement, Mar 25, 11:40 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1140 PM EDT Thu Mar 25 2021

GAZ019>021-260415-
Cherokee GA-Bartow GA-Floyd GA-
1140 PM EDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEROKEE...BARTOW
AND SOUTHEASTERN FLOYD COUNTIES UNTIL 1215 AM EDT...

At 1140 PM EDT...a strong thunderstorm was near Seney, or 10 miles
southeast of Rome...moving east at 55 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cartersville, Euharlee, Emerson, White, Kingston, Taylorsville,
Cassville, Kellogg Creek, Red Top Mountain State Park, Oak Grove,
Little River Landing, George Washington Carver St Pk, Pine Log,
Stilesboro, Sutallee and Hobgood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3439 8466 3409 8454 3408 8500 3408 8505
      3410 8505 3410 8512 3418 8514
TIME...MOT...LOC 0340Z 252DEG 46KT 3414 8506

WIND...50MPH
Special weather statement, Mar 25, 11:44 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1144 PM EDT Thu Mar 25 2021

GAZ004>006-260400-
Whitfield GA-Murray GA-Fannin GA-
1144 PM EDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITFIELD...
NORTHEASTERN MURRAY AND NORTHWESTERN FANNIN COUNTIES UNTIL MIDNIGHT
EDT...

At 1143 PM EDT...a strong thunderstorm was over Cisco, or 12 miles
north of Chatsworth...moving northeast at 70 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cisco, Crandall, Tennga, Gregory, Sumac and Cohutta Wilderness.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8436 3483 8476 3497 8487 3499 8484
TIME...MOT...LOC 0343Z 236DEG 61KT 3494 8473

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:32 PM EDTSpecial Weather StatementFFCPaulding, Polk28 min
Mar 25, 8:40 PM EDTRiver Flood WarningFFCGilmer9 hr
Mar 25, 8:49 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Haralson, Paulding, Polk41 min
Mar 25, 8:53 PM EDTRiver Flood WarningFFCGilmer9 hr
Mar 25, 9:05 PM EDTFlash Flood WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Pickens6 hr
Mar 25, 9:11 PM EDTRiver Flood WarningFFCGilmer, Pickens8 hr
Mar 25, 9:18 PM EDTRiver Flood WarningFFCFloyd6 hr
Mar 25, 9:25 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Forsyth, Fulton38 min
Mar 25, 9:42 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield4 days
Mar 25, 9:42 PM EDTRiver Flood WarningFFCFloyd, Gordon5 days
Mar 25, 9:42 PM EDTRiver Flood WarningFFCFloyd59 hr
Mar 25, 9:48 PM EDTSpecial Weather StatementFFCBanks27 min
Mar 25, 9:54 PM EDTRiver Flood WarningFFCMurray16 hr
Mar 25, 9:59 PM EDTRiver Flood WarningFFCTowns7 hr
Mar 25, 10:02 PM EDTSpecial Weather StatementFFCForsyth, Hall28 min
Mar 25, 10:03 PM EDTRiver Flood WarningFFCGordon10 days
Mar 25, 10:15 PM EDTRiver Flood WarningFFCGilmer3 hr
Mar 25, 10:28 PM EDTSpecial Weather StatementFFCBanks32 min
Mar 25, 10:34 PM EDTRiver Flood WarningFFCUnion21 days
Mar 25, 10:36 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Walker, Whitfield24 min
Mar 25, 10:38 PM EDTRiver Flood WarningFFCUnion9 hr
Mar 25, 11:13 PM EDTTornado Warning Tornado observedFFCHeard47 min
Mar 25, 11:28 PM EDTRiver Flood WarningFFCForsyth, Fulton34 hr
Mar 25, 11:36 PM EDTRiver Flood WarningFFCFloyd9 days
Mar 25, 11:40 PM EDTSpecial Weather StatementFFCBartow35 min
Mar 25, 11:43 PM EDTTornado Warning EmergencyFFCCoweta, Heard32 min
Mar 25, 11:44 PM EDTSpecial Weather StatementFFCMurray16 min
Mar 25, 11:50 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee25 min
Mar 26, 12:10 AM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCClayton, Coweta, Fayette, Fulton35 min
Mar 26, 12:29 AM EDTSpecial Weather StatementFFCPickens31 min
Mar 26, 12:57 AM EDTRiver Flood WarningFFCTowns21 days
Mar 26, 1:04 AM EDTSpecial Weather StatementFFCWalton26 min
Mar 26, 1:06 AM EDTFlash Flood WarningFFCDawson, Lumpkin, White5 hr
Mar 26, 1:14 AM EDTRiver Flood WarningFFCMurray, Whitfield39 hr
Mar 26, 1:25 AM EDTRiver Flood WarningFFCFloyd32 hr
Mar 26, 1:45 AM EDTSpecial Weather StatementFFCCarroll30 min
Mar 26, 2:01 AM EDTSpecial Weather StatementFFCBarrow29 min
Mar 26, 2:07 AM EDTRiver Flood WarningFFCForsyth8 hr
Mar 26, 2:17 AM EDTRiver Flood WarningFFCBartow7 hr
Mar 26, 2:23 AM EDTSpecial Weather StatementFFCDeKalb, Fulton37 min
Mar 26, 2:26 AM EDTSpecial Weather StatementFFCJackson, Madison34 min
Mar 26, 2:38 AM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett37 min
Mar 26, 2:58 AM EDTSpecial Weather StatementFFCWalton32 min
Mar 26, 3:09 AM EDTRiver Flood WarningFFCWhite2 hr
Mar 26, 4:06 AM EDTSpecial Weather StatementFFCMadison9 min
Mar 26, 4:33 AM EDTRiver Flood WarningFFCCatoosa15 hr
Mar 26, 5:17 AM EDTRiver Flood WarningFFCGilmer, Pickens21 days
Mar 26, 5:42 AM EDTRiver Flood WarningFFCGilmer3 hr
Mar 26, 5:58 AM EDTSpecial Weather StatementFFCSpalding32 min
Mar 26, 6:07 AM EDTSpecial Weather StatementFFCWilkes8 min
Mar 26, 6:41 AM EDTSpecial Weather StatementFFCButts, Jasper34 min
Mar 26, 7:38 AM EDTSpecial Weather StatementFFCJasper, Putnam, Taliaferro37 min
Mar 26, 8:07 AM EDTRiver Flood WarningFFCCherokee25 hr
Mar 26, 8:16 AM EDTRiver Flood WarningFFCGordon19 hr
Mar 26, 8:36 AM EDTRiver Flood WarningFFCFloyd5 hr
Mar 26, 10:21 AM EDTSpecial Weather StatementFFCGlascock, Washington39 min
Mar 26, 10:24 AM EDTRiver Flood WarningFFCFloyd23 hr
Mar 26, 10:27 AM EDTRiver Flood WarningFFCGordon37 hr
Mar 26, 10:45 AM EDTRiver Flood WarningFFCDawson, Forsyth13 hr
Mar 26, 11:05 AM EDTSpecial Weather StatementFFCGlascock, Jefferson40 min
Mar 26, 11:09 AM EDTSpecial Weather StatementFFCChattahoochee, Crawford, Marion, Talbot, Taylor51 min
Mar 26, 11:18 AM EDTRiver Flood WarningFFCCherokee16 hr
Mar 26, 11:23 AM EDTRiver Flood WarningFFCGordon44 hr
Mar 26, 11:23 AM EDTRiver Flood WarningFFCDawson10 hr
Mar 26, 11:48 AM EDTRiver Flood WarningFFCDawson9 hr
Mar 26, 11:53 AM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Marion, Peach, Taylor37 min
Mar 26, 12:01 PM EDTRiver Flood WarningFFCFloyd38 hr
Mar 26, 12:28 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Houston, Macon, Peach, Twiggs and 1 more47 min
Mar 26, 1:14 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs, Wilkinson31 min
Mar 26, 1:40 PM EDTSpecial Weather StatementFFCGreene, Taliaferro35 min
Mar 26, 2:17 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes43 min
Mar 26, 2:40 PM EDTSevere Thunderstorm WarningFFCWilkes21 min
Mar 26, 4:31 PM EDTRiver Flood WarningFFCDawson, Forsyth14 hr

Nearby

Tornado Warnings in Georgia, 2021Every tornado warning in 2021Tornadoes in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.